# SDR CHQA200138531

- Difficulty date: May 31, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N138
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 26,669 hours, 29,510 cycles
- Engine: Ge CT75A2
- Engine time: 23,726 hours, 27,139 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENG LOSS OF PROP RPM.  A/C RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED ECU.
